Open Access
2004-2005 Another application of Rolles's theorem.
F. S. Cater
Author Affiliations +
Real Anal. Exchange 30(2): 795-798 (2004-2005).

Abstract

We find an analogue of Rolle's Theorem in (real variable) calculus for continuous complex valued functions defined on convex subsets of the complex plane.

Citation

Download Citation

F. S. Cater. "Another application of Rolles's theorem.." Real Anal. Exchange 30 (2) 795 - 798, 2004-2005.

Information

Published: 2004-2005
First available in Project Euclid: 15 October 2005

MathSciNet: MR2177436

Subjects:
Primary: 26A24
Secondary: 30D20

Keywords: Analytic function , convex set , directional derivative

Rights: Copyright © 2004 Michigan State University Press

Vol.30 • No. 2 • 2004-2005
Back to Top